RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 223–228 (Mi umn1556)  

Mathematical Events

Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)

O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov


Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1321–1327

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 41A17

Citation: O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Uspekhi Mat. Nauk, 50:6(306) (1995), 223–228; Russian Math. Surveys, 50:6 (1995), 1321–1327

Citation in format AMSBIB
\Bibitem{BesBocVla95}
\by O.~V.~Besov, S.~V.~Bochkarev, V.~S.~Vladimirov, E.~A.~Volkov, V.~K.~Dzyadyk, V.~A.~Il'in, B.~S.~Kashin, N.~P.~Korneichuk, L.~D.~Kudryavtsev, O.~A.~Oleinik, Yu.~S.~Osipov, S.~I.~Pokhozhaev, S.~B.~Stechkin, S.~A.~Telyakovskii, V.~N.~Temlyakov, P.~L.~Ul'yanov
\paper Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 223--228
\mathnet{http://mi.mathnet.ru/umn1556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379110}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1321B}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1321--1327
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002697}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000035}


Linking options:
  • http://mi.mathnet.ru/eng/umn1556
  • http://mi.mathnet.ru/eng/umn/v50/i6/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1000
    Full text:113
    References:52
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019